shooting suboxone is not something I reccomend, but it can be done. it can be done in low doses, not more than 4-5 mgs. it can be done because the nalaxone doesn't kick in with that low of doses. still, the high is not worth it and you still can get some mean headaches.Semen_Donor said:Someone said that naloxone has no effect at low doses so if you injected a small amount of the suboxone pill you could get high (as long as you had a low tolerance). Is this not true?
Any opioid will often cause someone who has never used to feel intense nausea. The first time I used codeine I was violently ill. One effective drug I would recommend the next time you use Buprenorphine that is used for this type of nausea is Prochlorperazine. Another drug I would recommend that is routinely prescribed alongside opiates is Promethazine (a phenothiazine). OTC antihistamines are effective, Dramamine being one that is widely available. In the UK you can get these Scopolmine patches that deliver the drug transdermally. This is useful as it doesn't matter if you vomit (you won't lose the pill). There are also some suppositories that are useful.dexingpotsmoker said:Damn, I probably only took a couple Mg's of it, but it fucked me up nicely. I puked the whole day though. I would say it has great recreational potential if you have no tolerance. But... You gotta get a tolerance otherwise you will puke your balls off.
The nausea usually goes away with repeated use.C / H said:I have experimented with tylenol+codeine, vicodin/hydrocodone, percocets/oxycodone, and lastly, suboxone.
I tried the suboxone 3 times total, and it was actually when I was locked-up on a psych-ward in this hospital. A guy I knew there was taking suboxone for maintenance, and he gave me one here and there, 3 total over the course of 1 year (I had several visits - he also happened to be there each time).
all of my codeine/hydrocodone/oxycodone experiments were mild in comparison to suboxone, since they all had acetaminophen/aspirin, and I never took more than 2-3 at one time for fear of hepatoxicity. The suboxone I took was an orange hexagon I believe, and I was instructed to dissolve it sublingually.
The high was definitely felt good, but, ironically, it always made me very sick at the same time. I turned all pale, threw-up a lot, and had a cold forehead with sweat pouring down. The nurses asked me what was wrong and I just lied and said I had a stomach ache Once I took it with an ativan (lorazepam) and that was just too much. Honestly, I don't see the big deal, 'cause the high never lasted more than 2 hours, and after that I was slowly back to my irritable, pissed-off self Opiates are okay, but not my drug of choice since they generally don't seem to do well bye me...
Are you encouraging for repeated use? Repeated recreational use? This topic's about recreational use of buprenorphine and I wouldn't recommend (continuous) repeated recreational use of any substance. After all this is a risk-reducing forum. We shouldn't encourage people for addiction. "Hey, at least you won't get the nausea anymore!"Brasterford said:The nausea usually goes away with repeated use.
LOL I didn't mean he should use it habitually or on a regular basis. I just meant that after your first few times the nausea usually seems to go away in most people .Survival0200 said:Are you encouraging for repeated use? Repeated recreational use? This topic's about recreational use of buprenorphine and I wouldn't recommend (continuous) repeated recreational use of any substance. After all this is a risk-reducing forum. We shouldn't encourage people for addiction. "Hey, at least you won't get the nausea anymore!"
addiction is worse than people think!!.. i guess i just can't agree with it being "not as bad as people think".. when you've watch a family member,friend etc.. lose everything they have.. I think you'd change that answer.. its fucking horrible!Addiction is not a bad as many people think, but I agree it's not something you want to end up having.
jasoncrest said:Many people experience extreme nausea/vomitting from Bupe because they take WAY too much...
->If you have no tolerance/very low tolerance to Opioids, you shouldn't take more than 0,5mg of Bupe!
The 8mg pills are for Heroin/Opiate addicts only... (people with a huge tolerance)
I should have made myself more clear. Opiate addiction is almost unbearable without methadone/buprenorphine. I have been on and off opiates many time (am currently physically dependent) and I believe that detoxing really isn't that bad, but if I didn't have any help I would probably end up killing myself.BumpyJohnson said:addiction is worse than people think!!.. i guess i just can't agree with it being "not as bad as people think".. when you've watch a family member,friend etc.. lose everything they have.. I think you'd change that answer.. its fucking horrible!
bZoP said:with no tolerance even 1 mg can be too much for a person. Ive seen many people puke for 2 days straight from 2mg only. On the other hand im on 6mg right now and its the shit lol.